# SDR ASAA2023071344237

- Difficulty date: July 13, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810189
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR BOARD DELAMINATED 141A5810-189. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO MAIN CABIN FWD WET AREA FLOOR BOARD DELAMINATION IAW B737-800 SRM 53-00-50-2R-0 + 53-00-50-2R-7.
